논문KCI 등재
On Certain New Modular Relations for the Rogers-Ramanujan type functions of order Twelve
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we define the Rogers-Ramanujan type functions M(q) and N(q) of order twelve and obtain some modular relations involving these identities, which are analogues to Ramanujan’s well known forty identities for Rogers-Ramanujan functions. Further, we establish certain color partition identities from them.
Abstract
In this paper, we define the Rogers-Ramanujan type functions M(q) and N(q) of order twelve and obtain some modular relations involving these identities, which are analogues to Ramanujan’s well known forty identities for Rogers-Ramanujan functions. Further, we establish certain color partition identities from them.
참고문헌 (23)
- N. D. Baruah, "Further analogues of the Rogers-Ramanujan functions with applications to partitions", Electronic Journal of Combinatorial Number Theory, 7(2), pp.1~22 (2007)
- N. D. Baruah, "Modular relations for the nonic analogues of the Rogers-Ramanujan functions with applications to partitions", J. Number Theory, 128, pp.175~206 (2008)
- N. D. Baruah, "Some new proofs of modular relations for the Göllnitz-Gordon functions", Ramanujan J., 15, pp.281~301 (2008)
- B. C. Berndt, "Ramanujan's Notebooks, Part Ⅲ" (1991), Springer-Verlag
- B. C. Berndt, "Ramanujan's forty identities for the Rogers-Ramanujan functions", Mem. Amer. Math. Soc., 188(880) (2007)
- A. J. F. Biagioli, "A proof of some identities of Ramanujan using modular forms", Glasgow Math. J., 31, pp.271~295 (1989)
- B. J. Birch, "A look back at Ramanujan's notebooks", Math. Proc. Camb. Phil. Soc., 78, pp.73~79 (1975)
- D. Bressoud, "Proof and generalization of certain identities conjectured by Ramanujan", 박사, pp.1977
- S.-L.Chen, "New modular relations for the Göllnitz-Gordon functions", J. Number Theory, 93, pp.58~75 (2002)
- H. B. C. Darling, "Proofs of certain identities and congruences enunicated by S. Ramanujan", Proc. London Math. Soc., (2), 19, pp.350~372 (1921)
- H. Göllnitz, "Partitionen mil Differenzenbedingungen", J. Reine Angew. Math., 225, pp.154~190 (1967)
- B. Gordon, "Some continued fractions of Rogers-Ramanujan type", Duke Math. J., 32, pp.741~748 (1965)
- H. Hahn, "Septic analogues of the Rogers-Ramanujan functions", Acta Arith., 110, pp.381~399 (2003)
- S.-S. Huang, "On modular relations for Göollnitz-Gordon functions with application to partitions", J. Number Theory, 68, pp.178~216 (1998)
- S. Ramanujan, "Proof of certain identities in combinatory analysis", Proc. Cambridge Philos. Soc., 19, pp.214~216 (1919)
- S. Ramanujan, "Collected papers" (2000), the American Mathematical Society
- S. Ramanujan, "Notebooks (2 volumes)" (1957), Tata Institute of Fundamental Research,
- S. Ramanujan, "The Lost Notebook and other unpublished papers" (1988), Narosa
- L. J. Rogers, "Second memoir on the expansion of certain infinite products", Proc. London Math. Soc., 25, pp.318~343 (1894)
- L. J. Rogers, "On a type of modular relation", Proc. London Math. Soc., (2), 19, pp.387~397 (1921)
- L. J. Slater, "Further identities of the Rogers-Ramanujan type", Proc. London Math. Soc., (2), 54, pp.147~167 (1952)
- G. N.Watson, "Proof of certain identities in combinatory analysis", J. Indian Math. Soc., 20, pp.57~69 (1933)
- E. T. Whittaker, "A Course of Modern Analysis" (1991), the Universal book stall
관련 논문AI추천
Some modular relations for the Roger-Ramanujan type functions of order six and its applications to partitions장전수학회 · Advanced Studies in Contemporary Mathematics2014 · 제24권 제3호Note on Modular relations for the Roger-Ramanujan type identities and representations for Jacobian identity최준상, M.P.Chaudhary영남수학회 · East Asian Mathematical Journal2015 · 제31권 제5호Certain relations for mock theta functions of order eightMaheshwar Pathak, Pankaj Srivastava대한수학회 · 대한수학회논문집2009 · 제24권 제4호New identities for ratios of Ramanujan’s theta functionK. Sushan Bairy, M. S. MAHADEVA NAIKA, S. Chandankumar장전수학회 · Advanced Studies in Contemporary Mathematics2017 · 제27권 제1호Some algebraic relations for the Ramanujan's general $q$-continued fraction of order forty-twoBhat Chethan Shruthi, Raksha대한수학회 · 대한수학회논문집2025 · 제40권 제2호SOME MODULAR RELATIONS BETWEEN RAMANUJAN’S FUNCTION V(q) AND V(qn)B. N. DHARMENDRA, M. C. MAHESH KUMAR장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2020 · 제23권 제3호
이 간행물의 다른 논문 (13건)
VON NEUMANN KERNEL OF A CONNECTED LOCALLY COMPACT GROUP, REVISITEDAlexander I. Shternpp. 313-318SOME IDENTITIES ON THE q-BERNSTEIN POLYNOMIALS, q-STIRLING NUMBERS AND q-BERNOULLI NUMBERS최종성, 김영희, 김태균pp. 335-341On Certain Continued Fractions Related To 3ψ3 Basic Bilateral Hypergeometric FunctionsK. R. Vasuki, G. Sharath, Abdulrawf A. A. Kahtanpp. 343-357OSCILLATING SUPERSONIC DELTA WINGS WITH CURVED LEADING EDGESAsha Crasta, S. A. Khanpp. 359-372ON THE STUFE, UNIT STUFE AND PYTHAGORAS NUMBER OF THE RING OF INTEGERS MODULO nH.N. Ramaswamy, R. Siddaramupp. 373-388
